# SDR DALA2018102406297

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 95,817 hours, 13,774 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LEFT SIDE SKIN, SMALL PUNCTURE, AND DISBOND AFT OF MIDDLE PCA C/W SRM 51-60-03 AND 55-40-01.
